The Annals of Mathematical Statistics

On an Equation of Wald

David Blackwell

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 17, Number 1 (1946), 84-87.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731028

Digital Object Identifier
doi:10.1214/aoms/1177731028

Mathematical Reviews number (MathSciNet)
MR19902

Zentralblatt MATH identifier
0063.00422

JSTOR
links.jstor.org

Citation

Blackwell, David. On an Equation of Wald. Ann. Math. Statist. 17 (1946), no. 1, 84--87. doi:10.1214/aoms/1177731028. https://projecteuclid.org/euclid.aoms/1177731028


Export citation